MathSciNet Relay Station
MathSciNet bibliographic data
MR1983730 (2005b:34146) 34K13 (92D25)
Zhao, Chang-Jian; Debnath, L.; Wang, Ke Positive periodic solutions of a delayed model in population. Appl. Math. Lett. 16 (2003), no. 4, 561–565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement